# SDR CA960110007

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle Yoke
- Part number: 3182402
- Condition: Cracked
- Location: L/H & R/H Gear
- Part time: 7,023 hours
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACKS FOUND RUNNING PERPENDICULAR ON THE YOKE ASSEMBLY STARTING FROM THE LIGHTENING HOLE. L/H GEAR CRACK WAS VISIBLE WHILE THE R/H GEAR REQUIRED THE USE OF DYE PENETRANT.
